MathSciNet Relay Station
MathSciNet bibliographic data
MR1008593 (90g:11093) 11J70 (11J61)
Bedocchi, Edmondo Remarks on periods of $p$-adic continued fractions. Boll. Un. Mat. Ital. A (7) 3 (1989), no. 2, 209–214.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement